MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM282815
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.The gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to stent graft migration or realignment.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent treatment of an abdominal aortic aneurysm with a gore® tag® conformable thoracic stent graft with active control to treat a thoracic aortic aneurysm.The patient reportedly has very tortuous anatomy and had a coarctation of the aorta that was repaired when he was a child.It was reported the conformable gore® tag® endoprosthesis (tgm282815/20729844) was deployed with the proximal edge of the device distal to the carotid artery.After deployment the final angiogram showed the implanted device had taken the outer curve of the aneurysm sac and had migrated approximately 4mm distally of the intended landing site.The physician was fine with the position and finished the procedure.The patient tolerated the procedure.On (b)(6) 2019, the physician took discharge images and noticed the conformable tag® endoprosthesis had further migrated an additional (13mm) now 17mm from the intended landing zone.The aneurysm sac had thrombosed over and there was no adverse event to the patient.The physician is taking a wait and watch approach since there is no injury or adverse event to the patient.
 
Additional Manufacturer Narrative
Correction b5.
 
Event or Problem Description
On (b)(6), 2019, the patient was implanted with a gore® tag® conformable thoracic stent graft with active control to treat a thoracic aortic aneurysm.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG WITH ACTIVE CONTROL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8862403
Report Number3007284313-2019-00240
Device Sequence Number18986849
Product Code MIH
UDI-Device Identifier00733132646944
UDI-Public00733132646944
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Catalogue NumberTGM282815
Device Lot Number20729844
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age43 YR
Patient Weight82